# SDR R61A201405010620

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 11,513 hours, 11,366 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE NOSE GEAR FAILED TO RETRACT.  CREW PERFORMED ALTERNATE GEAR EXTENSION, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  PASSENGERS DID NOT BRACE, CREW LANDED WITHOUT INCIDENT AND STOPPED ON TAXIWAY.  ACFT WAS TOWED TO GATE.  OPEN
